File Download
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: On Hopf algebras with positive bases
  • Basic View
  • Metadata View
  • XML View
TitleOn Hopf algebras with positive bases
 
AuthorsLu, JH
Yan, M1
Zhu, Y1
 
Issue Date2001
 
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jalgebra
 
CitationJournal Of Algebra, 2001, v. 237 n. 2, p. 421-445 [How to Cite?]
DOI: http://dx.doi.org/10.1006/jabr.2000.8459
 
AbstractWe show that if a finite dimensional Hopf algebra H over C has a basis with respect to which all the structure constants are nonnegative, then H is isomorphic to the bi-cross-product Hopf algebra constructed by Takeuchi and Majid from a finite group G and a unique factorization G=G +G - of G into two subgroups. We also show that Hopf algebras in the category of finite sets with correspondences as morphisms are classified in a similar way. Our results can be used to explain some results on Hopf algebras from the set-theoretical point of view. © 2001 Academic Press.
 
ISSN0021-8693
2013 Impact Factor: 0.604
 
DOIhttp://dx.doi.org/10.1006/jabr.2000.8459
 
ISI Accession Number IDWOS:000167404300001
 
ReferencesReferences in Scopus
 
DC FieldValue
dc.contributor.authorLu, JH
 
dc.contributor.authorYan, M
 
dc.contributor.authorZhu, Y
 
dc.date.accessioned2012-08-08T08:40:30Z
 
dc.date.available2012-08-08T08:40:30Z
 
dc.date.issued2001
 
dc.description.abstractWe show that if a finite dimensional Hopf algebra H over C has a basis with respect to which all the structure constants are nonnegative, then H is isomorphic to the bi-cross-product Hopf algebra constructed by Takeuchi and Majid from a finite group G and a unique factorization G=G +G - of G into two subgroups. We also show that Hopf algebras in the category of finite sets with correspondences as morphisms are classified in a similar way. Our results can be used to explain some results on Hopf algebras from the set-theoretical point of view. © 2001 Academic Press.
 
dc.description.naturepostprint
 
dc.identifier.citationJournal Of Algebra, 2001, v. 237 n. 2, p. 421-445 [How to Cite?]
DOI: http://dx.doi.org/10.1006/jabr.2000.8459
 
dc.identifier.doihttp://dx.doi.org/10.1006/jabr.2000.8459
 
dc.identifier.epage445
 
dc.identifier.isiWOS:000167404300001
 
dc.identifier.issn0021-8693
2013 Impact Factor: 0.604
 
dc.identifier.issue2
 
dc.identifier.scopuseid_2-s2.0-18044384094
 
dc.identifier.spage421
 
dc.identifier.urihttp://hdl.handle.net/10722/156127
 
dc.identifier.volume237
 
dc.languageeng
 
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jalgebra
 
dc.publisher.placeUnited States
 
dc.relation.ispartofJournal of Algebra
 
dc.relation.referencesReferences in Scopus
 
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License
 
dc.titleOn Hopf algebras with positive bases
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Lu, JH</contributor.author>
<contributor.author>Yan, M</contributor.author>
<contributor.author>Zhu, Y</contributor.author>
<date.accessioned>2012-08-08T08:40:30Z</date.accessioned>
<date.available>2012-08-08T08:40:30Z</date.available>
<date.issued>2001</date.issued>
<identifier.citation>Journal Of Algebra, 2001, v. 237 n. 2, p. 421-445</identifier.citation>
<identifier.issn>0021-8693</identifier.issn>
<identifier.uri>http://hdl.handle.net/10722/156127</identifier.uri>
<description.abstract>We show that if a finite dimensional Hopf algebra H over C has a basis with respect to which all the structure constants are nonnegative, then H is isomorphic to the bi-cross-product Hopf algebra constructed by Takeuchi and Majid from a finite group G and a unique factorization G=G +G - of G into two subgroups. We also show that Hopf algebras in the category of finite sets with correspondences as morphisms are classified in a similar way. Our results can be used to explain some results on Hopf algebras from the set-theoretical point of view. &#169; 2001 Academic Press.</description.abstract>
<language>eng</language>
<publisher>Academic Press. The Journal&apos;s web site is located at http://www.elsevier.com/locate/jalgebra</publisher>
<relation.ispartof>Journal of Algebra</relation.ispartof>
<rights>Creative Commons: Attribution 3.0 Hong Kong License</rights>
<title>On Hopf algebras with positive bases</title>
<type>Article</type>
<description.nature>postprint</description.nature>
<identifier.doi>10.1006/jabr.2000.8459</identifier.doi>
<identifier.scopus>eid_2-s2.0-18044384094</identifier.scopus>
<relation.references>http://www.scopus.com/mlt/select.url?eid=2-s2.0-18044384094&amp;selection=ref&amp;src=s&amp;origin=recordpage</relation.references>
<identifier.volume>237</identifier.volume>
<identifier.issue>2</identifier.issue>
<identifier.spage>421</identifier.spage>
<identifier.epage>445</identifier.epage>
<identifier.isi>WOS:000167404300001</identifier.isi>
<publisher.place>United States</publisher.place>
<bitstream.url>http://hub.hku.hk/bitstream/10722/156127/1/content.pdf</bitstream.url>
</item>
Author Affiliations
  1. Hong Kong University of Science and Technology